e-space
Manchester Metropolitan University's Research Repository

    Numerical solution for hyperbolic conservative two-phase flow equations

    Zeidan, D., Slaouti, Arezki, Romenski, E. and Toro, E. F. (2007) Numerical solution for hyperbolic conservative two-phase flow equations. International journal of computational methods, 4 (2). pp. 299-333. ISSN 0219-8762

    File not available for download.

    Abstract

    We outline an approximate solution for the numerical simulation of two-phase fluid flows with a relative velocity between the two phases. A unified two-phase flow model is proposed for the description of the gas–liquid processes which leads to a system of hyperbolic differential equations in a conservative form. A numerical algorithm based on a splitting approach for the numerical solution of the model is proposed. The associated Riemann problem is solved numerically using Godunov methods of centered-type. Results show the importance of the Riemann problem and of centered schemes in the solution of the two-phase flow problems. In particular, it is demonstrated that the Slope Limiter Centered (SLIC) scheme gives a low numerical dissipation at the contact discontinuities, which makes it suitable for simulations of practical two-phase flow processes.

    Impact and Reach

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    294Hits

    Additional statistics for this dataset are available via IRStats2.

    Altmetric

    Actions (login required)

    View Item View Item